# SDR AALA202411296799

- Difficulty date: November 28, 2024
- Submitted: November 29, 2024
- Operation: Air carrier
- Aircraft: N904NN
- Make and model: Boeing 737823
- Aircraft serial: 33317
- Aircraft time: 35,261 hours, 15,384 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Stop Fitting
- Condition: Out Of Adjust
- Location: Zone 800
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: L2 DOOR AFT ENTRY LIGHT CAME ON IN FLIGHT. DOOR HANDLE MOVEMENT WITH LIGHT INDICATION AND WOULD NOT REMAIN CLOSED. AIRCRAFT RETURNED TO CMH AND LANDED WITHOUT INCIDENT. MAINTENANCE PERFORMED L2 DOOR, DOOR STOP ADJUSTMENT IAW AMM 52-13-00-820-801 STEP Q "STOP PIN ADJUSTMENT".
